Roderick Gow
Roderick Gow
professor of mathematics, university college dublin, ireland
Verifierad e-postadress på ucd.ie
Titel
Citeras av
Citeras av
År
Schur indices of some groups of Lie type
R Gow
Journal of Algebra 42 (1), 102-120, 1976
621976
Groups whose characters are rational-valued
R Gow
Journal of Algebra 40 (1), 280-299, 1976
571976
Commutators in finite simple groups of Lie type
R Gow
Bulletin of the London Mathematical Society 32 (3), 311-315, 2000
522000
Products of two involutions in classical groups of characteristic 2
R Gow
Journal of Algebra 71 (2), 583-591, 1981
521981
Two multiplicity-free permutation representations of the general linear groupGL(n,q2)
R Gow
Mathematische Zeitschrift 188 (1), 45-54, 1984
461984
Real representations of the finite orthogonal and symplectic groups of odd characteristic
R Gow
Journal of Algebra 96 (1), 249-274, 1985
421985
Properties of the Characters of the Finite General Linear Group Related to the Transpose‐Inverse Involution
R Gow
Proceedings of the London Mathematical Society 3 (3), 493-506, 1983
391983
On the Schur indices of characters of finite classical groups
R Gow
Journal of the London Mathematical Society 2 (1), 135-147, 1981
351981
Even unimodular lattices associated with the Weil representation of the finite symplectic group
R Gow
Journal of algebra 122 (2), 510-519, 1989
321989
Commutators in the symplectic group
R Gow
Archiv der Mathematik 50 (3), 204-209, 1988
311988
Real-valued and 2-rational group characters
R Gow
Journal of Algebra 61 (2), 388-413, 1979
291979
The equivalence of an invertible matrix to its transpose
R Gow
Linear and Multilinear Algebra 8 (4), 329-336, 1980
281980
Some generalized Laguerre polynomials whose Galois groups are the alternating groups
R Gow
Journal of Number Theory 31 (2), 201-207, 1989
271989
APN permutations on Zn and Costas arrays
K Drakakis, R Gow, G McGuire
Discrete Applied Mathematics 157 (15), 3320-3326, 2009
262009
Real-valued characters and the Schur index
R Gow
Journal of Algebra 40 (1), 258-270, 1976
251976
Connections between the representations of the symmetric group and the symplectic group in characteristic 2
R Gow, A Kleshchev
Journal of Algebra 221 (1), 60-89, 1999
241999
On the number of characters in a p-block of a p-solvable group
R Gow
J. Algebra 65 (2), 421-426, 1980
231980
On the symmetry of Welch-and Golomb-constructed Costas arrays
K Drakakis, R Gow, L O’Carroll
Discrete Mathematics 309 (8), 2559-2563, 2009
222009
On the number of characters in a block and the k (GV) problem for self-dual V
R Gow
Journal of the London Mathematical Society 2 (3), 441-451, 1993
211993
Subspaces of matrices with special rank properties
JG Dumas, R Gow, G McGuire, J Sheekey
Linear algebra and its applications 433 (1), 191-202, 2010
202010
Systemet kan inte utföra åtgärden just nu. Försök igen senare.
Artiklar 1–20